# SDR SWAA2023120426418

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 60,874 hours, 36,056 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LH UPPER FRONT SPAR SLIDING SEAL IS CRACKED. TAIL LH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED SLIDING SEAL IAW AMM 53-31-31.
